# SDR SWAA2022021880651

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140CF HAS CORROSION ALONG EDGES / REMOVED CORROSION AT AFT CARGO FLOOR PNL 140CF ALONG EDGES IAW SRM 51-10-02 VERIFIED MATERIAL LOSS ORIGINAL .080 REMOVED .019 REMAIN .061 ALLOWABLE 10% MAX FOUND OUT OF LIMITS USED AAR TOOL #9800 DUE DATE 10/10/2018 IAW SRM 53-00-53-1A-1 REPLACES PNL 140CF IAW BOEING DWG 453A2600
